Spatial and intensity-dependent variations in associations between multiple species helminth infections

Howard, SC; Donnelly, CA; Kabatereine, NB; Ratard, RC; Brooker, S; (2002) Spatial and intensity-dependent variations in associations between multiple species helminth infections. Acta tropica, 83 (2). pp. 141-9. ISSN 0001-706X DOI: https://doi.org/10.1016/S0001-706X(02)00093-1

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/S0001-706X(02)00093-1

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar